Real hypersurfaces in complex manifolds

S. S. Chern University of California, Berkeley, Cal., USA J. K. Moser University of California, Berkeley, Cal., USA

TBD mathscidoc:1701.331470

Acta Mathematica, 133, (1), 219-271, 1974.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:34 uploaded by actaadmin ] [ 459 downloads ] [ 0 comments ] [ Cited by 560 ]
@inproceedings{s.1974real,
  title={Real hypersurfaces in complex manifolds},
  author={S. S. Chern, and J. K. Moser},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203234326535179},
  booktitle={Acta Mathematica},
  volume={133},
  number={1},
  pages={219-271},
  year={1974},
}
S. S. Chern, and J. K. Moser. Real hypersurfaces in complex manifolds. 1974. Vol. 133. In Acta Mathematica. pp.219-271. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203234326535179.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved